I have achilles tendinosis and found an article in the current issue of AARP mag that advises a blood pressure drug whose side effects heal connective tissue but the writer doesn't give the name.
Sorry no one has answered your question , & welcome to the site. I don't know of a blood pressure med personally that helps this condition. That desn't mean there isn't, but I am not a doctor. Have you by chance also taken any type of statin ? These meds are know to cause tendon problems. Some that the FDA has warnings on are simvastin in particular. Their reccomendation is not to take more than 40mg a day of this med. I would suggest you speak to your doctor about your condition or an orthopaedic. I wish you the best, & hope this helps...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Escitalopram - Hello, does escitalpram (Cipralex) or clobazam (Urbanol) weaken connective tissue? I?
Posted 20 Feb 2010 • 1 answer
Posted 6 Jul 2011 • 2 answers
Posted 11 Nov 2011 • 2 answers
Mixed Connective Tissue Disease - could a blood tranfusion after a miscariage cause me to have mctd?
Posted 6 May 2013 • 1 answer
Connective Tissue Disorders - I am gaining weight like crazy! And I am NOT on any steroids! Is there
Posted 30 Oct 2015 • 5 answers